# SDR FDEA201001010002

- Difficulty date: January 1, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 61,581 hours, 12,393 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: E115412A
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD A TANK 2L AFT PUMP LO ALERT, LEVEL 1 AFTER TAKE OFF FOR ENTIRE FLIGHT.  CIRCUIT BREAKER WAS POPPED.  FOLLOWED QRH AND KEPT CB OUT.  WIRES RUNNING UNDER FLOOR PANELS SHOW SHORT.  DISCOVERED DAMAGED AND MELTED WIRE HARNESS UNDER FLOOR PANEL 272CF.  ROUTED NEW WIRES FROM OVERHEAD AT S9-124 DOWN TO FLOOR SECURED HARNESS AT TOP OF CONDUIT AND AT BOTTOM.  WIRES STILL NEED ROUTED AND CLAMPED UNDER FLOOR, SECURED ON TOP AND AND SPLICED AT BOTH ENDS.  CLEANED AND INSPECTED CONTROL CABLES IAW MM 20 20-06-2 NO DAMAGE FOUND. REAPPLIED CORROSION PREVENTION COMPOUND TO CABLES. COMPLETED INSTALLATION OF WIRING FROM PRODUCTION SPLICES S9-124 TO REPAIR SPLICES AT LOCATION X=-57/Y=1399/Z=-20 IAW SWPM 20-10-03 AND WDM 28-22-02. UN-DOCUMENTED REPAIRS WERE FOUND IN DAMAGED AREA, CUT OUT OF HARNESS. INSPECTED ENTIRE WIRE RUN FOR ADDITIONAL UN-DOCUMENTED SPLICES AND FOUND NONE. INSULATION BLANKETS, REINSTALLED SAME NR2 L AFT FUEL BOOST PUMP IAW MM 28-22-01-4, PUMP OPS CHECK NORMAL, REINSTALLED SIDEWALL PREVIOUSLY REMOVED FOR MAINT., INSTALLED MISSING NUTCLIPS . INSTALLED PREVIOUSLY REMOVED FLOOR PANELS IAW MM 53-21-01-4.   REINSTALLED REMOVED CARGO FLOOR LOCKS IAW ACFT PLACARDING. OK FOR SERVICE.
